Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone,

I'm having some heart problems recently, heart failure to be precise and I'm not a big fan of doctors so I asked for help at work. One of my colleagues told me about this heart drug called Cardicor and that his sister is using it because she is suffering from heart failure as well. He said that she doesn't have any side effects after use of this medication but some other people are having side effects, and they can sometimes be dangerous, that's what he told me.

So does anyone have any experience with this medication, can anyone tell me about its side effects?

Loading...

Hi Stradivarius,

Cardicor tablets contain the active ingredient bisoprolol, which is a type of medicine called a beta blocker.

There are a lot of side effects noticed in people who are using this medicine, but keep in mind that just because the side effect is stated here does not mean that all people using this medicine will experience that or any side effect.

Side effects are dizziness, fatigue, headache, nausea, vomiting, diarrhea, constipation, abdominal pain, cold or numb extremities, muscle weakness, slower heartbeat, lower blood pressure, worsening of heart failure, sleep disturbance, depression, breathing difficulties, nightmares, hallucinations, skin rashes, impotence, dry eyes, inflammation of the liver and worsening of psoriasis. 

Reply

Loading...

Hello you two,

I can tell you that nightmares and hallucinations are most common side effects when it comes to this medicine, or any other medicine in the group of beta blockers.

I have a few friends who have heart problems and they are all using beta blocker medications for this matter. Now, taking into consideration their side effects, I'd say that about 80 percent of them is having nightmares and hallucinations (these hallucinations are tied to dreaming). I've also done some research on the internet and it turns that a lot of people are complaining about their nightmares caused by beta blockers.

Reply

Loading...

Hello everyone,

I can agree that hallucinations and nightmares are the most common side effects of beta blockers, which means of the drug that you asked about as well.

I tried several different beta blocker medications because I had nightmares from each one of them. I hoped that switching to another medication is going to remove my nightmares but no, all beta blockers seem to be causing them so eventually I gave up from using beta blockers because I just couldn't stand the nightmares anymore.

You are very likely to have these nightmares as well, if you think that you can handle them, go ahead and try.

Reply

Loading...

Hey there.

We are talking about bisoprolol actually right? I was using this medicine a few years ago. I stopped to take it because I didn’t have any effect from it anymore, I needed stronger therapy than this. I need to tell you that it was a little bit weird to me because I never had any side – effects from this medicine. i remember that I was reading about them and I was prepared to have headaches, to feel dizziness, to be nauseous. But nothing, tnx God.

You can expect to have them, but you can also have stomach pain, sickness, etc.

Good luck.

Reply

Loading...

Good day everyone. Is it possible that there are a people who were taking this medicine without having side – effects? Amazing.

My friend was using Cardicor 2 mg tablets and she had side – effects for almost a month. Like all medicine this one can cause side – effects although not everybody gets them. To prevent some serious reaction speak to your doctor immediately.

The most common side – effects are usually related to heart function and they refer to: slow heart rates, worsening of heart failure, slow heartbeats, irregular heartbeats, dizziness, weakness, trouble in breathing. Also, you can be tired, have low blood pressure, stomach problems, diarrhea, etc.

Reply

Loading...

Good day there.

Look, this medication can cause dizziness and fatigue and you should definitely take a good care when performing potentially dangerous activities such as for example driving your car. You should be careful until you know exactly how this medicine affects you. You need to be careful until you find out how this medicine will let you perform your activities on the regular basis.   

Also, you should definitely avoid alcohol because with it you can feel dizzy or you can feel that you are about to faint.

If you have a feeling that you are getting worse, you should definitely stop taking the medication and consult your doctor immediately.

Reply

Loading...

Hey there.
I never felt a lot of side- effects from this medicine even if the doctors and almost all of my friends told me that I am probably going to have a lot of them. But, nothing. If I can call a dizziness and sometimes a nauseous a side - effects, than I had them. But I had them for a couple of days, two weeks to be precise. After that I was just fine and I need to inform you that this medicine helped me a lot. Of course, I was always in touch with my doctor just to be sure that everything is going ok.
Reply

Loading...